TheCatSite.com › Forums › General Forums › The Cat Lounge › Remember that issue I had? Well I have another question.
New Posts  All Forums:Forum Nav:

Remember that issue I had? Well I have another question.

post #1 of 16
Thread Starter 
I think most of ya'll remember that TOM issue I had at the end of July. Well remember the doctor put me on birth control. Ok well I did not start on my normal day because of all that stuff that went on. But when the doctor told me to take those pills and call him if I start bleeding outside/between my cycle. Well because I did not start then I don't know what my cycle should be now or how to know if I am bleeding in between that cycle. Well I started bleeding again tonight. I have not even gotten to the inactive pills in this pack yet. I still have 5 pills before I get to the brown ones that I assume when you get to those you start. So does bleeding now mean I am in between the cycle or not?

And BTW I will be calling the doctor in the morning but I am just wondering if this is normal or not after all that.
post #2 of 16
If you just started the pills at the end of July, there is a good chance it is just normal. It takes your body at least a month to get on the cycle the pill puts it on. I would definitely still call the doctor tomorrow and let him know. I wouldn't panic, it's probably just your body getting used to the hormones.

Let us know what he says.
post #3 of 16
Generally it is one week of sugar pills (period should start a few days into it) and then 3 weeks of active pills which you start taking when your period is finishing. when i first went on it i took it when my period started which made it go longer and i stuffed it up i also went onto a different pill because that one wasn't too effective. do you remember when your last period started?

Well considering you are going to your doctor, they might suggest you just stop the pill for now, and use back up protection (condom/barrier etc) and then when the bleeding finishes, to start the 3 weeks of active pills and try to get back into rhythem.

I am not a gp so i can't tell you what will happen. I think maybe just keep taking it till you see your gp as you don't know if you should change anything or not.

Also if you can remember anything day when you start bleeding/stop also how heavy it is, is it spotting/breakthrough bleeding etc, write that all down for your gp.

I know i'm not much help lol.
post #4 of 16
Thread Starter 
I started the pills 19 days ago. I have no idea about BC pills or how they work except the inactive pills are when you are supposed to start. I am on Loestrin24

Dragoriana, my tubes are tied so that is not an issue. I had to start taking the pills because I had a period that lasted oh 26-27 days. Thats why they put me on BC.

Right now I am worried that the bleeding is gonna come back and not stop just like last time.
post #5 of 16
Quote:
Originally Posted by Ping View Post
I started the pills 19 days ago. I have no idea about BC pills or how they work except the inactive pills are when you are supposed to start. I am on Loestrin24

Dragoriana, my tubes are tied so that is not an issue. I had to start taking the pills because I had a period that lasted oh 26-27 days. Thats why they put me on BC.

Right now I am worried that the bleeding is gonna come back and not stop just like last time.
I should really pay attention shouldn't i?

If you have taken 19 pills (2 more to go), then theoretically your period should start in roughly 5 days.

You really just need to talk to the doc as we can give advice, but only they will know exactly what to di.
post #6 of 16
Thread Starter 
Quote:
Originally Posted by Dragoriana View Post

If you have taken 19 pills (2 more to go), then theoretically your period should start in roughly 5 days.
Loestrin24 has more active pills then inactive pills. 24 active pills 4 inactive pills. I have 5 more pills before I get to the inactive pills.

But like I said I will be calling in the morning.
post #7 of 16
Quote:
Originally Posted by calico2222 View Post
If you just started the pills at the end of July, there is a good chance it is just normal. It takes your body at least a month to get on the cycle the pill puts it on. I would definitely still call the doctor tomorrow and let him know. I wouldn't panic, it's probably just your body getting used to the hormones.

Let us know what he says.


I know when I first started it took 2 months before I was regular/on time. The only times that I do get it early is if I'm under an extreme about of stress. Then I will spot for a week prior before getting it. I try to drink a lot of chamomile at that point
post #8 of 16
Thread Starter 
Quote:
Originally Posted by lunasmom View Post


I know when I first started it took 2 months before I was regular/on time. The only times that I do get it early is if I'm under an extreme about of stress. Then I will spot for a week prior before getting it. I try to drink a lot of chamomile at that point
I started the pills on the 12th of August.
post #9 of 16
Quote:
Originally Posted by Ping View Post
Loestrin24 has more active pills then inactive pills. 24 active pills 4 inactive pills. I have 5 more pills before I get to the inactive pills.

But like I said I will be calling in the morning.

Ahh so i assumed all pills were 21/7 lol


Ignore me!
post #10 of 16
Its normal to have break through bleeding esp. when you first start. Everytime I switch to a new kind I have some bleeding. If it persist for more than a few cycles then talk to your doc!
post #11 of 16
Thread Starter 
I am not sure what break through bleeding is. Is that like spotting? Because this is not just spotting. This is full blown TOM. That can't out of no where. I just got done eating and within 20 mins my stomach started cramping (getting close to TMI). An hour later started bleeding.

Yeah I am gonna call because I have no idea if this is my new cycle or what.
post #12 of 16
yea that happened to me my first time on these new pills. I'm currently on Seasonique and LOVE it! Yea maybe call your doctor and ask, but I'd imagine its just your body getting used to it. But its always better to be safe!
post #13 of 16
I agree, call your doctor, but don't panic. If you only started the pills on aug 12th, your body hasn't had time to get the full hormone level up. Even taking the pills for regular BC reasons they tell you the first month is still not safe because your body isn't used to the hormones yet and it is normal to start your period before you get to the sugar pills. If the pills stopped the bleeding to begin with I would guess that it's working but this is just your body's way of catching up.
post #14 of 16
I have just stopped my birth control pill, I was having 2 periods a month 1 week before I was due to stop taking the pills, id get a period, then again on my pill free days! I lost all sex drive and self motivation, and was depressive, I stopped taking them a month ago and see some improvement already, although I am not expecting to get regular for at least 6 months, thats how long it took last time !!
post #15 of 16
Thread Starter 
Actually I stopped bleeding one day before going in to see the doctor.

anyways I am about to go to bed and then I will call them in the morning.
post #16 of 16
Quote:
Originally Posted by My cat Mellow View Post
I have just stopped my birth control pill, I was having 2 periods a month 1 week before I was due to stop taking the pills, id get a period, then again on my pill free days! I lost all sex drive and self motivation, and was depressive, I stopped taking them a month ago and see some improvement already, although I am not expecting to get regular for at least 6 months, thats how long it took last time !!
The same thing happened to me. I went and talked with my doctor and he informed me that it will take about 3 months for your body to completly get use to the pill. For me I was getting 2 perios a month and had no sex drive. Both of which are symptoms of too low a dose. He switch me imediatly to one that was about 10% stronger and so far, 8 months later I have had no problems. In fact I have my period 3 days in to the placebo pills and it last about 2 days. Both days are so light I usually only need a panty liner and thats it. With hundreds of pills and methods on the market it may take some time to find the one that works for you. If your doctor justs gives up or says well the pill is not for you, than its time to find a new doctor. You should not have to wait to switch pills, your body will reaclimate itself. It took 2 months of new pills to notice the difference.

Sadly because I need a higher dose, I am not a canadite for Loestrin or Yaz. I wonder, Ping if because your tubes are tied, maybe you need just a bit higher of a dose.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › Remember that issue I had? Well I have another question.